i'm taking 120 mg of cymbalta, 30 mg of buspar, 30 mg of ritalin; a day, and i still get very depressed most of the times i dont feel like getting out of bed or going anywhere, i've tryed effexor, lexapro, zoloft, bupropion, paxil,celexa,prozac. i'm also taking methocarbamol and vicodone as need it. HELP PLEASE!!!
The cymbalta should have started working a long time ago davison. It sounds like you've tried a whole host of anti D's. Maybe there's a different type you could try? I'm not very familiar with the meds but I know depressed and sad when I see it. You sound sad and desperate for an answer. Please keep fighting and don't give up looking. There's bound to be something somewhere!! What does your doc say about all the different meds? Have you been in therapy? I know that can help depression but it may take a while. I haven't been on anti D's for quite a long time due to $$ issues but know I need them. I really can sympathize. I have days like that too. More than I care to count. Please try to talk with your doc about looking to another answer. I could do a little research and check on some different meds. Please try to cheer up. I know it may seem hopeless but it's not. There always is hope. :-) I'll check back after I look up some info.
Wow!!! you have really been through this, I have dealt with similar problems and when it's not right it's not right!!! you feel like you've done your part now why in the world is this not accomplishing what it should, sounds like it's time to lay the cards out on the table in a very open honest way with the doctor and just tell him what you've expressed here, there are other medications I am not a doctor but you need things to start to change, usually from my experience doctors will say maybe 4 weeks (but Lexapro worked faster for me) thats another reason for the saying what works for one person won't for another, you hang in there there has to be another combination that will work the doctor may not be getting the full picture, you speak up and let him know that you need a change, please take care and also please allow us to know how things are I along with many others do care!!! caringsonbj lots of good folks who are willing to help on here, to listen to make suggestions etc
I know, I tried every medication out there, and just none helped. What did help was long-term cognitive therapy. Perhaps yours doesnt need to be so long, but taking a good look at your life, seeing the hand you've been dealt and coming to terms with that helped me a lot. I did find that Buspar helped a lot with anxiety - in a very different way than Xanax, but it did help. If you end up going off Cymbalta, take your time with it, as you can go through mood swings if you go too fast. It's all a matter of what works with you- if you find you're having mood swings, then slow it down. Of course, dont do anything without the permission of your doctor. The best of life to you!
I have been on cymbalta for years. It works for me and if it is going to work for you it should have by now. A month is long enough trial to see if a med is going to work. You may have a vitamin deficiency. My experience is doctors rarely take this into consideration but the B vitamins really effect mood. My sister discovered she was not absorbing folic acid (folate, part of the B vitamin complex ) well and was placed on a medication called Deplen (methyl folate) which helps her body absorb her antidepressant better. Antidepressants deplete the body of vitamin B6 and B12 and you may need to take vitamins to help replenish. A multivitamin will have the necessary B vitamins in it. I take a Vitamin B complex alone once aday and it helps.
You are on the high dose of cymbalta so be very careful coming off of it. The withdrawl symptoms can be very aweful. I am in the process of switching my antidepressant from cymbalta to pristiq because of not liking some of the side effects of the cymbalta that I have lived with for years. Such as being tired all the time and the lack of a sex drive. My doctor is very good at wanting to give me the best life possible. But I am going off the cymbalta very, very slowly. Dropping the dosage by half every two weeks and then going to every other day for two weeks before I try to come off all together (the pristiq I was able to start while I am coming off the cymbalta). I am expecting to have some withdrawl symptoms but I am going to tough it out.
Be honest with your doctor. There are lots of antidepressants to try. Talk therapy is an important ingredient to getting control of your life. Have you tried it? Be good to yourself and keep in touch with us,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sexual Dysfunction, SSRI Induced - Hi All, I went to my P Doc Monday, I am tapering off these SSRI'S
Posted 4 Oct 2011 • 6 answers
Sexual Dysfunction, SSRI Induced - I'm 36 & have been on an SSRI/SNRI (currently Cymbalta) since age
Posted 16 Feb 2013 • 3 answers
Posted 8 Aug 2014 • 1 answer
Posted 20 Feb 2015 • 4 answers
Posted 8 Nov 2015 • 3 answers